# SDR DLM88100985

- Difficulty date: April 24, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 49,019 hours, 35,963 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALIZED OF RUDDER LT AND RT SURFACE.  LT AND RT METALIZED SURFACE OF RUDDER WAS REPAIRED IAW OPN 1031, CARDS 1370TO 1378.
